# SDR DALA1026383222

- Difficulty date: October 13, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 57,955 hours, 25,794 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deformed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND FWD CARGO FLOOR PANEL 131EF DEFORMED, PUNCTURED AND PREVIOUS REPAIR.  REPLACED FLOOR PANEL IAW AMM 52-22-14-000-001 & DWG 3D25-37705.
